# SDR 99ZZZX527

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 66003309
- Condition: Mismanufactured
- Location: Mlg
- Component: 9543992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORDERED AND RECEIVED FROM LEARJET, ROTATING DISC, P/N 943992.  THE KEY SLOTS WERE BEVELED.  BOMBARDIER LEARJET AND AIRCRAFT BRAKING SYSTEMS WERE CALLED AND WERE INFORMED THE KEY SLOTS SHOULD NOT BE BEVELED, BUT SQUARE.
